TARU PUBLICATIONS
Author

Anjana

Department of Mathematics, Gharuan, Chandigarh University, Mohali, Punjab, 140413, India

Published papers
2
Citations
2
Views
481
Downloads
275

Publications

2 papers
Open Access Research Article·pp. 1773–1779·Vol. 27, Issue 8Dec 2024

Common fixed point theorems satisfying rational contraction in partially ordered metric space

Isha, Naveen Mani, Anjana, Reeta Bhardwaj

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2040

In this paper: Our main purpose in this article to established some results on fixed point for two maps which are non-continuous, non-compatible and non- commutative. We obtain our result without using completeness...

AbstractReferencesFull Text PDF (390 KB)Views: 250Downloads: 140Citations: 1
Open Access Research Article·pp. 1787–1795·Vol. 27, Issue 8Dec 2024

Fixed points theorems for generalized Cψβ-rational contraction mapping in relational metric space

Anjana, Naveen Mani, Amit Sharma, Megha Pingale

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2042

In this paper: In this article, by employing the notion of locally f – transitivity binary relation in relational theoretic metric space, to find the existence and uniqueness of fixed point for single self-map with...

AbstractReferencesFull Text PDF (392 KB)Views: 231Downloads: 135Citations: 1